Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

8 Bumps

is it normal?

i stopped taking my birth control, ortho tri-cyclen a week ago because ever since i started it just over 2 months ago i was always soo tired and was always just wanting to sleep and i gained 13 pounds in a month as well,, and now im having really bad head aches, i usually dont think about it too much but i was wondering if anyone else got head aches when stopping a birth control? or is it something totally unrelated

 
Anonymous

Asked by Anonymous at 11:13 PM on Aug. 27, 2010 in Health

This question is closed.
Answers (2)
  • it's a hormonal thing.... your hormones are trying to get back to normal without the pill. it's like sometimes you get a headache before your period sort of a thing. it will go away when you get back to normal
    princessbeth79

    Answer by princessbeth79 at 11:16 PM on Aug. 27, 2010

  • dont know but heres a bump , feel better.
    Bearsjen

    Answer by Bearsjen at 11:14 PM on Aug. 27, 2010

Next question in Health
Am I crazy?

Next question overall (Relationships)
Where would he be at?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN